Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Had alcohol and noticed that vagina was burning and irritated when pee. Related?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
Okay so I'm 17 and a female and last night I went out with a bunch of friends and started drinking a lot of alcohol. Well today I noticed that my vagina was burning and it feels a little bit irritated when I pee and it burns. Is it because of the alcohol ? Or could it be from sexual activity? I'm not sure
Posted Tue, 8 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
It is due to sexual activity.

Detailed Answer:

Thanks for posting in XXXXXXX

The symptoms that you have mentioned is most like due to sexual activity and not alchohol. Trauma or infection following sexual activity may be the cause of this burning.

I prescribe antibiotics like Levofloxacin and Metronidazole to prevent infection; anti inflammatory medicines to my patients with similar complaints. Your local doctor will know about these drugs.

Please drink plenty of water

Hope I answered your query.

If you have any questions, I will clarify further.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor